# SDR QXEA2019052100213

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 27,710 hours, 29,742 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: CAU3932AE04
- Part serial: 609
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,691 hours, 24,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION WE HEARD AN SQUEAL IN THE NOSE AREA. THEN WERE GOT THE RIGHT MAIN "GEAR" UNSAFE RED LIGHT AND R DOOR AMBER LIGHT ALT GEAR EXTENSION WAS SUCCESSFUL. RETURNED TO FIELD. REMOVED FROM SERVICE. TROUBLESHOOTING & REPLACEMENT OF SECONDARY MLG SELECTOR VALVE. OPS & LEAK CHECKS GOOD. PRIMARY EXTENSION & RETRACTION CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
